MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 12MM; SCREW FIXATION INTRAOSSEOUS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM IMF SCREW SELF-DRILLING 12MM; SCREW FIXATION INTRAOSSEOUS
Model Number 201.932
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a mandibular osteotomy on an unknown date, the self drilling screw broke off in patient's jaw at the screw head-shaft interface.The remaining fragment of screw was said to be below the surface and the surgeon deemed the best course of action was to leave it in place.Procedure outcome and patient status is unknown.This report is for a 2.0mm intermaxillary fixation (imf) screw self-drilling 12mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted the procedure occurred on (b)(6) 2018.A backup was available.Surgical delay was unknown.Procedure was successfully completed.Patient outcome was unknown.Concomitant device: screwdriver (part/lot unknown, quantity 1).

Brand Name
2.0MM IMF SCREW SELF-DRILLING 12MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8178640
Report Number2939274-2018-55458
Device Sequence Number1995076
Product Code DZL
UDI-Device Identifier20887587028658
UDI-Public(01)20887587028658
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K010527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.932
Device Catalogue Number201.932
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer01/01/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/15/2019
Patient Sequence Number1
Patient Age39 YR
Patient Weight60